Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Cauchy's functional equation


Author: Wolfgang B. Jurkat
Journal: Proc. Amer. Math. Soc. 16 (1965), 683-686
MSC: Primary 39.31
MathSciNet review: 0179496
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Aczél, Vorlesungen über Funktionalgleichungen und ihre Anwendungen, Lehrbücher und Monographien aus dem Gebiete der exakten Wissenschaften, Mathematische Reihe, Bd. 25, Birkhäuser Verlag, Basel-Stuttgart, 1961 (German). MR 0124647
  • [2] P. Erdös, Problem 310, Colloq. Math. 7 (1960), 311.
  • [3] S. Hartman, A remark on Cauchy’s equation, Colloq. Math. 8 (1961), 77–79. MR 0130482
  • [4] H. Kestelman, On the functional equation 𝑓(𝑥+𝑦)=𝑓(𝑥)+𝑓(𝑦), Fund. Math. 34 (1947), 144–147. MR 0022298
  • [5] A. Ostrowski, Mathematische Miszellen. XIV. Über die Funktionalgleichung der Exponentialfunktion und verwandte Funktionalgleichungen, Jber. Deutsch. Math.-Verein. 38 (1929), 54-62.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39.31

Retrieve articles in all journals with MSC: 39.31


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0179496-8
Article copyright: © Copyright 1965 American Mathematical Society